Research Repository

Browse by Author: Sarikaya, MZ

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Article

Erden, S, Sarikaya, MZ and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Generalized Power Pompeiu Type Inequalities for Local Fractional Integrals with Applications to Ostrowski's Inequality. TWMS Journal of Applied and Engineering Mathematics, 9 (3). pp. 609-619. ISSN 2587-1013

Adil Khan, M, Ali, T, Dragomir, Sever S ORCID: 0000-0003-2902-6805 and Sarikaya, MZ (2017) Hermite–Hadamard type inequalities for conformable fractional integrals. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas. ISSN 1578-7303

Book Section

Budak, H, Sarikaya, MZ and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Some Perturbed Ostrowski Type Inequalities for Twice Differentiable Functions. In: Advances in Mathematical Inequalities and Applications. Agarwal, P, Dragomir, Sever S, Jleli, M and Samet, B, eds. Trends in Mathematics . Springer Nature, Singapore, pp. 279-294.